`a`
Journal of Dynamics and Games (JDG)
 

Volume 4,Number 4,     October 2017

1

Game theoretical modelling of a dynamically evolving network I: General target sequences    Pages : 285 - 318

Mark Broom and Chris Cannings

 Abstract       References       Full Text      Related Articles

2

Stability of the replicator dynamics for games in metric spaces    Pages : 319 - 333

Saul Mendoza-Palacios and Onésimo Hernández-Lerma

 Abstract       References       Full Text      Related Articles

3

Nonlinear dynamics from discrete time two-player status-seeking games    Pages : 335 - 359

Borun Shi and Robert A. Van Gorder

 Abstract       References       Full Text      Related Articles

4

A new perspective on the classical Cournot duopoly    Pages : 361 - 367

Rabah Amir and Igor V. Evstigneev

 Abstract       References       Full Text      Related Articles

5

A probability criterion for zero-sum stochastic games    Pages : 369 - 383

Xiangxiang Huang,  Xianping Guo and Jianping Peng

 Abstract       References       Full Text      Related Articles